# SDR 96ZZZX2304

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 764SA
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Burned
- Location: Autopilot Yaw
- Part time: 2,700 hours
- Component: Bendix
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER SWITCHING OFF AUTOPILOT FOR DESCENT TO LAND, RUDDER BECAME STIFF.  AFTER LANDING, IT BECAME NORMAL AGAIN.  PILOT SUSPECTED ICE.  INVESTIGATION TO THIS FOUND YAW SERVO MOTOR BURNED UP TO THE POINT THAT PAINT WAS COMING OFF CASE.
